Skip to Content

I put patch on and it burnt my skin. is that normal?

Responses (3)

Anonymous 27 Sep 2010

Hello,

It is not mentioned as a possible side effect.-

Do contact your doctor and let him / her know.-

Please click on the link below to view list of possible side effects.-

https://www.drugs.com/sfx/nicoderm-side-effects.html

Take care and I hope nothing too seriious comes of this.-

Rajive Goel 27 Sep 2010

Nicoderm CQ Patch

It could cause itching, or burning at the application site.

Please check with your doctor if any of these most Common side effects persist or become bothersome when using Nicoderm CQ Patch.

Read more: https://www.drugs.com/sfx/nicoderm-side-effects.html#ixzz10iSwmUmV

Psyched 27 Sep 2010

Dannyninge,
No,it's not normal but it does happen to some people. It can also cause some people to have really bad nightmares. I would suggest a lower dose patch or, if that's not an option, switch to the gum or lozenges. Hope this helps.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions